# SDR SIMA20120816009

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 26,827 hours, 23,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND AFT CEILING EMERGENCY LIGHT INOPERATIVEE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND REPLACED LIGHT BULB AT CEILING EMERGENCY LIGHT IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  THE AIRCRAFT RETURN TO SERVICE.
